Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 754718, 23 pages
http://dx.doi.org/10.5402/2011/754718
Research Article

On Inverse Sturm-Liouville Problems with Spectral Parameter Linearly Contained in the Boundary Conditions

Faculty of Mathematical Sciences, University of Tabriz, 29 Bahman Boulevard, Tabriz, Iran

Received 8 October 2011; Accepted 30 October 2011

Academic Editors: O. Miyagaki and A. Peris

Copyright © 2011 I. Dehghani Tazehkand and A. Jodayree Akbarfam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we study Sturm-Liouville problems with spectral parameter linearly contained in one of the boundary conditions. We prove uniqueness theorems for the solution of the inverse problems according to the Weyl function, spectral data, and two spectra. Then, we recover the potential function and coefficients of boundary conditions from the spectral data by the method of spectral mappings.